# SDR AMTA200300189

- Difficulty date: January 8, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON STRUT STRUCTURE MID-BULKHEAD FITTING WEB GOUGED.  REPAIRED WEB IAW ER/A 757-54R-5041.  (M)
